MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS25755
Medical Device Problem Codes Telemetry Discrepancy (1629); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has started an investigation, upon completion a follow up report will be submitted.
 
Event or Problem Description
The customer reported that the m300 monitor is discharged a patient automatically without user initiation.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
The m300 and ics log files were reviewed, however, it was found that not all the m300 log files required for performing a root cause analysis were provided.Additionally, although the date of event was confirmed to be 25sep2025, the time of the event was unknown.The available m300 log files showed this device performed a manual discharge on 25sep2025 at 10:05 and the ics log files showed an m300 was manually discharged at 10:06.The ip address of the m300 was needed to confirm these messages correlated, but this information was not provided.Instructions for extracting the m300 log files required for investigation were provided and multiple attempts were made to obtain additional information such as the time of the event, the remaining log files, and the ip address of the m300; however no further information was provided.A root cause could not be determined with the available information.Should the reported behavior recur, the instructions for extracting the m300 log files were provided, and these files should be provided in combination with the ics log files, along with a network capture from the time of the event and a new investigation could be started.
 
Event or Problem Description

Brand Name
INFINITY M300
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key23359662
Report Number1220063-2025-00053
Device Sequence Number8871633
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)200723(93)MS26800-40
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS25755
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown